On large deviations of HARQ with incremental redundancy over fading channels

Choi, Jinho 2012, On large deviations of HARQ with incremental redundancy over fading channels, IEEE communications letters, vol. 16, no. 6, pp. 913-916, doi: 10.1109/LCOMM.2012.042312.120454.

Attached Files
Name Description MIMEType Size Downloads

Title On large deviations of HARQ with incremental redundancy over fading channels
Author(s) Choi, JinhoORCID iD for Choi, Jinho orcid.org/0000-0002-4895-6680
Journal name IEEE communications letters
Volume number 16
Issue number 6
Start page 913
End page 916
Total pages 4
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2012-06
ISSN 1089-7798
Keyword(s) Science & Technology
Technology
Telecommunications
HARQ
outage probability
large deviations
HYBRID-ARQ
WIRELESS LINKS
AVERAGE RATE
PERFORMANCE
MODULATION
CAPACITY
SERVICE
QUALITY
POWER
Language eng
DOI 10.1109/LCOMM.2012.042312.120454
Field of Research 0906 Electrical And Electronic Engineering
1005 Communications Technologies
0805 Distributed Computing
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30114612

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 14 times in TR Web of Science
Scopus Citation Count Cited 14 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 12 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 20 Mar 2019, 10:01:16 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.